# SDR AALA202405065876

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pull Strap
- Part number: UNKNOWN
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: OFCR ESCAPE HATCH PNL PULL STRAP IS MISSING. MAINTENANCE INSTALLED PULL STRAP AT OFCR ESCAPE HATCH PNL IAW BOEING AMM B787-A-25-51-22-00A-720A-A.
